# SDR IPXA2016060404216

- Difficulty date: May 20, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NLG LT TRUNION FITTING CRACKED ADJACENT TO TRUNION PIN BOSS, BS 582, Z=-114, X=24, REPAIRED CRACKED TRUNION FITTING IAW SRM 53-10-14, REPAIR 2, FIG 202.
